# SDR 2007UALA03408

- Difficulty date: August 25, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 52,903 hours, 30,998 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRACK LIGHTING ON FLOOR BETWEEN 15-21 AND AFT GALLEY INOPERATIVE.     POWER FEEDER CABLE LOOSE.   RE-SECURED POWER FEEDER CABLE-OPS CHECK NORMAL.
